Extension of sections via adjoint ideals

Lawrence Ein, Mihnea Popa*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We prove theorems on extending sections of line bundles from divisors to the ambient space, inspired by various results of Siu, Kawamata, and especially Hacon-M cKernan and Takayama. We include applications to basepoint-freeness, to the invariance of analogues of plurigenera and of part of the boundary of the pseudo-effective cone in families, and to a slightly simplified approach to results of Hacon-M cKernan towards the existence of flips.

Original languageEnglish (US)
Pages (from-to)373-408
Number of pages36
JournalMathematische Annalen
Issue number2
StatePublished - Feb 2012

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Extension of sections via adjoint ideals'. Together they form a unique fingerprint.

Cite this